# SDR F3LA200800584

- Difficulty date: August 23, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE CO50117.  DURING C3 C-CHECK, INSP NOTED LT FLOORBEAM Y1292 HAS CORROSION IN VARIOUS NUT CLIP HOLES FROM FRAME 66 TO FRAME 68 (L2 DOOR AREA).   MX R&R THE FLOORBEAM IAW THE REQUIREMENTS OF ENGINEERING AUTHORIZATION NR 19-53R-30587.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
